Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

On a boundary value problem for a second order ODE

No Thumbnail Available

Date

2008

Journal Title

Journal ISSN

Volume Title

Publisher

Çankaya Üniversitesi

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Journal Issue

Abstract

We investigate the existence of solutions to a boundary value problem for a second order ordinary differential equation (ODE) over an unbounded interval. The conclusions are useful in studying certain reaction-diffusion equations via the comparison method

Description

Keywords

Ordinary Differential Equation, Boundary Value Problem, Fixed Point Theory

Turkish CoHE Thesis Center URL

Fields of Science

Citation

OCTAVIAN, M., (2008). On a Boundary Value Problem For a Second Order ODE. Çankaya Üniversitesi Fen Edebiyat Fakültesi, Journal of Arts and Sciences Sayı: 9, pp.49-54

WoS Q

Scopus Q

Source

Volume

Issue

9

Start Page

49

End Page

54
Page Views

596

checked on Nov 29, 2025

Downloads

3

checked on Nov 29, 2025

Google Scholar Logo
Google Scholar™

Sustainable Development Goals

16

PEACE, JUSTICE AND STRONG INSTITUTIONS
PEACE, JUSTICE AND STRONG INSTITUTIONS Logo